MathSciNet Relay Station
MathSciNet bibliographic data
MR1970670 (2004g:34055) 34C11 (34B15 35J60)
Mohammed, Ahmed; Porcu, Gianluca; Porru, Giovanni Large solutions to some non-linear O.D.E. with singular coefficients. Proceedings of the Third World Congress of Nonlinear Analysts, Part 1 (Catania, 2000). Nonlinear Anal. 47 (2001), no. 1, 513–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement